# SDR SIMA20120523002

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 33,875 hours, 28,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE OVERHEAD EMERGENCY LIGHT AT ROW 12 INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OVERHEAD AISLE EMERGENCY LIGHT LAMP IAW AMM 33-50-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
